# SDR HAIHEEA9877

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 214040002119FM
- Condition: Worn
- Location: M/R
- Part time: 5,685 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IN SURFACE OF TRANSMISSION TOP CASE.
